# SDR CALA2019102301794

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 62,474 hours, 22,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L1 FWD ENTRY DOOR LIGHT ILLUMINATED AT APPROX 9OKTS VERIFIED WITH INFLIGHT CREW THAT DOOR WAS NOT CLOSED ALL THE WAY. OPERATED DOOR, MANIPULATED HANDLE AND HANDLE STAYED IN PLACE AND LOCKED. NO OTHER DEFAULTS NOTED.
